PuSH - Publication Server of Helmholtz Zentrum München

Lasser, R. ; Obermaier, J. ; Wagner, J.*

On the spectrum of tridiagonal operators and the support of orthogonalization measures.

Arch. Math. 100, 289-299 (2013)
DOI Order publishers version
Open Access Green as soon as Postprint is submitted to ZB.
We investigate the support of the orthogonalization measure pi of a large class of orthogonal polynomial sequences based on the parameters of the three-term recurrence relation. Our main result is the characterization when the possible right end-point 1 is a member of supp pi.
Altmetric
Additional Metrics?
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
Keywords Tridiagonal Matrices ; Jacobi Operators ; Orthogonal Polynomials ; Support Of Orthogonalization Measure; Polynomials
ISSN (print) / ISBN 0003-889X
e-ISSN 1420-8938
Quellenangaben Volume: 100, Issue: 3, Pages: 289-299 Article Number: , Supplement: ,
Publisher Springer
Reviewing status Peer reviewed